# SDR USAA070510

- Difficulty date: June 29, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N418US
- Make and model: Boeing 737401
- Aircraft serial: 23985
- Aircraft time: 50,460 hours, 50,460 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stop
- Condition: Corroded
- Location: Bs 492
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DOOR STOP PITTED, STA 492.4 AT 522R, AFT DOOR FRAME (FUSELAGE) 3RD FROM BOTTOM.  REPLACED WITH IDENTICAL PART PER STANDARD PRACTICE MANUAL; CORROSION TASK C53-100-01; LEVEL 2, DEFECT SIZE: 1" BY .5".
